MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER
Catalog Number 384021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm sheath broke.The following information was provided by the initial reporter: it was reported that nnp slid introducer catheter out and went to peel it away.Nnp grabbed the purple wings to snap and peel away and one of the purple wings completely broke off before the peeling could be completed.  verbatim: describe the event or problem: neonatal nurse practitioner (nnp) placed a picc line into patient using introsyte-n introducer.After vein was accessed, the needle was moved and picc catheter advanced without difficulty.Nnp slid introducer catheter out and went to peel it away.Nnp grabbed the purple wings to snap and peel away and one of the purple wings completely broke off before the peeling could be completed.So there was no way to continue to remove the peel away catheter.Nnp had to have another nnp scrub in to hold picc catheter in place while tweezers were used to slowly pick off the rest of the peel away catheter.This was successful and no harm occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: since no photos or samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.The complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.

Brand Name
INTRODUCER INTROSYTE-N 1.9F 1.9CM
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12636537
Report Number1710034-2021-00886
Device Sequence Number17215920
Product Code DYB
UDI-Device Identifier00382903840212
UDI-Public00382903840212
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue Number384021
Device Lot Number1005635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age6 DA
Patient SexMale